MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH QUICK COUPLING; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH QUICK COUPLING; SCREWDRIVER
Model Number 03.111.038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: lxh.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine inspection on (b)(6) 2020, several issues were noted.The multi hole wire guide tip has been damaged; guide wires cannot go through.The ratcheting screwdriver handle is chipped.The flexible shaft connector for use with jacobs chuck is missing the internal part that locks in shaft.And the handle with quick coupling is broken at the top of the handle.There was no patient involvement.This report is for a handle with quick coupling.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the customer reported the handle with quick coupling top of handle broken.The repair technician reported the swirling cap is missing.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: swirling cap.The item was repaired per the inspection sheet, passed synthes final inspection on (b)(6) 2021 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot part: 03.111.038, lot: 2731306, manufacturing site: bettlach, release to warehouse date: 05.May 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE WITH QUICK COUPLING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11155096
Report Number2939274-2021-00190
Device Sequence Number4107610
Product Code HXX
UDI-Device Identifier10886982072368
UDI-Public(01)10886982072368
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.038
Device Catalogue Number03.111.038
Device Lot Number2731306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1